MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.Testing revealed that this was not a system booting please wait error.System initializing error was the issue.Stand a lone board resistor blew.Replaced stand alone board.Did a medtronic check out test.All test passed.B01, c02, d02 codes are applicable.H3, h6: the pcba genrtr isol was returned to the manufacturer for analysis.Analysis found that confirmed reported complaint.Visual inspections shown components r19, r20, r21 and c13 were electrically over stressed.B01, c02, d02 codes are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000225, serial/lot #: s1719euq rev.R.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received the information regarding an imaging system being used outside of procedure.It was reported that the ias(imaging acquisition system) was stuck in initialization.This was a second occurrence of the system experiencing system booting please wait error issue.Troubleshooting: manufacturing representative performed the following: turned ias(imaging acquisition system) and mvs(mobile viewing station) off.Rebooted both mvs(mobile viewing station) and ias(imaging acquisition system).Turned off both systems and unplugged umbilical cord.Unplugged mvs(mobile viewing station) from wall.Turned ias(imaging acquisition system) on without being connect to mvs(mobile viewing station).Plugged ias(imaging acquisition system) into mvs(mobile viewing station) while powered on.Issue persisted after each step of troubleshooting.No patient present.Additional information stating that another case was system booting error and this was a stuck in initialization error and they were not related.This was not a second occurrence.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24673653
Report Number3004785967-2026-00162
Device Sequence Number16042392
Product Code OWB
UDI-Device Identifier00643169639683
UDI-Public(01)00643169639683(11)180212
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Device Lot Number-
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown